# SDR SWAA2023030698679

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-25R WL156. MARKED<[01] UPDATE PARTIAL STEPS 1-3;[02] SRM 53-00-03-2R-1 REPAIR 1 IS APPLICABLE TO THIS A/C AND REPIR.;[03] PERFORMED CUT OUT ON S-25R FCB; REMOVED DAMAGE PART FROM BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[04] VERIFIED CORRECTIVE ACTION 2 AND 3.;[05] REQ NDI CUT OUT FOR FREE CRACK CONDITION AND INSPECTION THAT ALL OF THE DAMAGE IS REMOVED IAW SRM 53-00-03-2R-1 REPAIR 1;[06] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[07] INSTALLED ALL REPAIR PARTS AT STR 25R BETWEEN BS 500D AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 AND ER 23-153-00433-WIP1;[08] VERIFIED STEPS 1-3; THE MEASUREMENT TABLE AND CORRECTIVE ACTION 7;[09] VERIFIED RII INSPECTION REQUIREMENTS ARE MET.;[10] STRINGER STR25R BS510-540 IS A CATEGORY B REPAIR WITH A REINSPECTION THRESHOLD AT 50K AIRCRAFT CYCLES AND 2350 CYCLES THEREAFTER.;[11] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-00433. THIS IS A CATEGORY A REPAIR; AND NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.';[12] VERIFIED CORRECTIVE ACTION #11
